# SDR SWAA2014092232180

- Difficulty date: September 4, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 66,393 hours, 54,500 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6538933
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING CRACKED AT BS 727 LBL 44.5.  R & R FITTING IAW SRM.
